# SDR FDEA202108292150

- Difficulty date: August 29, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE COMPARTMENT BEADED DOUBLER FOUND CRACKED   AT STATION XOS 663 AS MARKED LEFT HAND WING FIXED LEADING EDGE COMPARTMENT DOUBLER AT STATION XOS 663   REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203 . REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100 .
